# SDR SWAA2023092192084

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BAFFLE ATTACH ANGLE AT STA 400+19.5; WL 155; RBL 24.<[01] REMOVED AND REPLACED FWD CARGO BAY BAFFLE ATTACH ANGLE AT STA 400+19.5; WL 155; RBL 24 IAW SRM 51-40-02 AND DWG # 143A7505;[02] VERIFIED STEP 1;[03] TASK CARD COMPLETE
